# SDR AALA202409239037

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,600 hours, 13,767 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Mechanism
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT UNLOCK WHEN TURNING HANDLE TO THE RIGHT. IT UNLOCKS (OPENS) WHEN TURNING THE HANDLE TO THE LEFT. ADJUSTED COCKPIT DOOR MECHANISM IAW AMM 52-51-00-820-809-A OPS CHECK GOOD.
